|What do you mean toxicity?
Oct 25, 2001
Dr. you said in today's reply that the increase of hepatic tests suggested toxicity of HIV drugs? But what does it mean? I don't understanding. Do you mean getting the hep test would do harm to a person who is hiv infected?
| Response from Dr. Rodriguez-Torres
Toxicity to the liver means adverse effect or damage to the hepatic cells.There are many drugs given for many medical diseases ,that can cause damage to the liver.In the case of HIV treatment, manyof the drugs used can cause toxic hepatitis.Sometimes the patients feel sick and become jaundiced ,other times the damage is suggested by alterations in the hepatic tests. It is more frequent to have toxicity from the HAART drugs if you also have HCV. It is an area of much concern the possible effect that these drugs may have in the progression of the liver disease.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Causes Of Toxic Hepatitis
- Pain In Balls After Condom Leak Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
- Red Spots After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Thrush After Anal Sex With Condom Does It Mean I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.